# SDR COMA9910155

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1228
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cb Panel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF FROM MCO, THE AURAL TRIM WARNING ACTIVATED.  FOUND THE AURAL WARNING CIRCUIT BREAKER TRIPPPED, RESET THE AURAL TRIM WARNING CIRCUIT BREAKER.
